MathSciNet Relay Station
MathSciNet bibliographic data
MR442286 32F05 (32A30)
Moulin, Bernard; Rosay, Jean-Pierre Sur la restriction des fonctions pluri-sous-harmoniques à la diagonale du polydisque. (French) Indiana Univ. Math. J. 26 (1977), no. 5, 869–873.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement